# SDR CA990119033

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, AIR TEMP PROBE, RIGHT ANGLE OF ATTACK, RIGHT STATIC HEAT MESSAGES ON EICAS.  REPLACED AIR DATA SENSOR CONTROLLER.
